# SDR YENA2022042000387

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 59,379 hours, 20,901 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1973, EWR-TPA. 'ACRID CHEMICAL-LIKE OR OIL BASE PAINT-LIKE FUMES OCCURRED DURING TAKE-OFF AND LANDING. SMELL WAS PRESENT IN THE VERY FRONT AND AFT CABIN; PERFORMED OPERATION OF BOTH ENGINES BLEED WITH BLEED/PACK ISOLATED. NO ODOR WAS NOTED. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A (A) 1 C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D.THE AIRCRAFT IS OK FOR SERVICE. NO HISTORY LAST 30 DAYS. CREW COMPLIED WITH MX-270 LEVEL OF ODOR LEVEL 1 (TEMP).'
